PANADOL COLD N COUGH NASAL20S
1 Customer Reviews
Funning Nose, Sneezing, Nasal Congestion.
Fever, Headache, Sore Throat & Body Aches.
Pieces per Container
Adults: (12 years and over): Take 2 capsules every 4 hours or above. Do not take more than 8 caplets in 24 hours.
Do not exceed the stated dose.
Do not take more than one Acetaminophen-containing product. Inappropriate use of Acetaminophen may potentially cause liver toxicity and severe liver damage.
This may cause drowsiness. If affected, do not drive or operate machinery.
Store below 30oC.
7.5 x 2.9 x 9.6